# SDR DL72W960809

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORT, AFT LAV FIRE DETECTOR GIVES FIRE INDICATION  WITH NO EVIDENCE OF FIRE OR SMOKE.  REPLACED DETECTOR AFT LAV, TEST NORMAL.
